Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 56, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Oct 19, 2004, 6:05 AM CDT for Madison County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2004, 6:05 AM CDT (11:05 UTC)
- Expired
- Oct 19, 2004, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 41 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 501 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 558 m²/s²
- 0-3 km storm-relative helicity
- 651 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 16.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KHUN 191105 FFWHUN ALC089-191400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 605 AM CDT TUE OCT 19 2004 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... MADISON COUNTY IN NORTH CENTRAL ALABAMA * UNTIL 900 AM CDT * AT 605 AM CDT...WEATHER SERVICE RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER NORTHERN MADISON COUNTY... ESPECIALLY IN THE ELKWOOD AND TONEY AREAS. RAINFALL OF ONE TO TWO INCHES HAS FALLEN IN THE PAST HOUR. AN ADDITIONAL INCH OR TWO IS POSSIBLE THROUGH THE WARNING PERIOD...AS A LINE OF SHOWERS AND STORMS MOVES SOUTHWARD THROUGH THE COUNTY. * SOME LOCATIONS AFFECTED INCLUDE... GURLEY...HARVEST...HAZEL GREEN...HUNTSVILLE...MADISON... MERIDIANVILLE...MOORES MILL...NEW HOPE...NEW MARKET...OWENS CROSSROADS...REDSTONE ARSENAL AND TRIANA MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADWAYS...AND IN THE HEAVIEST RAIN BURSTS...RAPIDLY RISING WATER IN FLOOD PRONE AREAS. DO NOT DRIVE OR WALK ACROSS FLOODED ROADWAYS IF YOU ENCOUNTER WATER ACROSS A ROADWAY...TURN AROUND...DONT DROWN LAT...LON 3499 8632 3445 8632 3459 8679 3499 8678 $$ JE/23
2 follow-up statements
000
WGUS74 KHUN 191151
FFSHUN
ALC089-191400-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
651 AM CDT TUE OCT 19 2004
...A FLASH FLOOD WARNING CONTINUES FOR MADISON COUNTY UNTIL 900 AM
CDT...
AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MAINLY SOUTHERN MADISON COUNTY...
SOUTH OF DOWNTOWN HUNTSVILLE. MANY AREAS PICKED UP A QUICK THREE
QUARTERS OF AN INCH TO AN INCH OF RAIN IN THE LAST HOUR. THIS HAS
RESULTED IN VERY HAZARDOUS DRIVING CONDITIONS WITH PONDING OF WATER
ON ROADWAYS...AND FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS.
ESPECIALLY HAZARDOUS WILL BE LIMITED ACCESS HIGHWAYS...WHERE WATER
CAN POOL UP AGAINST THE CONCRETE MEDIAN BARRIERS...AND CAUSE
HYDROPLANING. USE EXTRA CAUTION AND TAKE IT SLOW WHILE DRIVING THIS
MORNING. IF YOU ENCOUNTER WATER OVER A ROADWAY...TURN AROUND...DONT
DROWN
SOME LOCATIONS AFFECTED THROUGH 900 AM CDT INCLUDE...
GURLEY...HARVEST...HAZEL GREEN...HUNTSVILLE...MADISON...
MERIDIANVILLE...MOORES MILL...NEW MARKET...OWENS CROSSROADS...
REDSTONE ARSENAL AND TRIANA.
MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.
LAT...LON 3500 8630 3462 8634 3451 8643 3455 8681
3500 8679
$$
JE/23000
WGUS74 KHUN 191354
FFSHUN
ALC089-191415-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
852 AM CDT TUE OCT 19 2004
...THE FLASH FLOOD WARNING FOR MADISON COUNTY IS BEING ALLOWED TO
EXPIRE...
AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
RAINFALL WAS DIMINISHING ACROSS THE WARNED AREA...AND THE FLOOD
THREAT WAS DIMINISHING AS WELL. SOME MINOR FLOODING MAY
CONTINUE...BUT THE SERIOUS THREAT OF FLOODING IS ENDING. THUS THE
FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE.
MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.
REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.
STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3499 8633 3455 8638 3450 8650 3459 8656
3459 8678 3499 8678
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 3:53 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Oct 19, 3:53 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
353 AM CDT TUE OCT 19 2004
.DISCUSSION...
RARE MID-OCTOBER SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE
TENNESSEE VALLEY. OVERNIGHT...MOST OF THE ACTION HAS BEEN TO OUR
NORTH AND WEST...BUT IT LOOKS LIKE WE WILL BE GETTING BACK INTO THE
HEAVY ACTIVITY THIS MORNING.
SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...
AT 08Z...RADAR SHOWED NUMEROUS TSRA RIGHT ON THE HUN CWFA BORDER. IN
GENERAL...THIS ACTIVITY IS MOVING EAST WITH A BIT OF A SERLY DRIFT.
I FEEL CONFIDENT THAT AT SOME POINT TODAY...EVERYONE WILL GET SOME
RAIN AND THUS HAVE GONE CATEGORICAL ON POPS. WILL ALSO BE CONTINUING
TO MENTION THE POSSIBILITY OF SEVERE. SHEAR REMAINS HIGH...WITH H8
WINDS OUT OF THE WSW AT 40 TO 45 KTS...AND SFC WINDS OUT OF THE DUE
SOUTH AT 10 TO 20 MPH. HAIL IS A POSSIBILITY...BUT THE GREATEST
THREAT WILL BE HEAVY RAIN AND THE POTENTIAL FOR THE STRONG WINDS
ALOFT TO TRANSPORT DOWN TO THE SURFACE. THERE IS ALSO STILL THE
THREAT OF TORNADOES TODAY WITH THE STRONG SHEAR. IN OTHER WORDS...
THERE IS A LITTLE BIT OF EVERYTHING TODAY.
MEANWHILE...WITH S/SW WINDS...ANY BREAKS IN THE PRECIP WILL LEND
THEMSELVES TO A SPIKE IN TEMPS. THIS IS MOST LIKELY TO OCCUR IN THE
SHOALS THIS AFTERNOON...AND IN THE EAST THIS MORNING. BUT IN THE
EAST...WHERE TEMPS/DEWS REMAIN LOW...THAT POSSIBLE RISE WOULD JUST
BRING THEM TO WHERE EVERYONE ELSE WILL ALREADY BE ENDING UP. LOW
CLOUDS HAVE SOCKED IN MUCH OF THE DEEP SOUTH...ANY BREAKS WILL NOT
OCCUR UNTIL MIDDAY OR LATER. WILL DISCUSS THE FLOOD THREAT IN A BIT.
ANY SHRA/TSRA THAT REDEVELOP THIS AFTERNOON WILL...AS ON MONDAY...
LINGER INTO THE EVENING HOURS...AND HAVE RAISED POPS TO REFLECT
THIS. I MAY STILL NOT BE HIGH ENOUGH. TOOK LOWS A LITTLE WARMER WITH
SOUTHERLY FLOW CONTINUING. BUT WINDS WILL BE DROPPING OFF AND SO ANY
BREAKS IN THE CLOUDS (OR MAYBE EVEN WITHOUT THEM)...PATCHY FOG...
POSSIBLY DENSE...COULD OCCUR. HAVE INCLUDED THIS IN THE FORECAST.
WILL KEEP IN SLIGHT CHANCE POPS ON WEDNESDAY. ALTHOUGH RIDGING
STARTS TO BUILD IN...THERE IS STILL SOME UPLIFT AND THE MOIST AND
UNSTABLE AIRMASS ISNT GONE YET. IF WE DO GET TSTM DEVELOPMENT
WEDNESDAY IT COULD AGAIN BE SEVERE.
MIDDLE PORTION (THURSDAY THROUGH SATURDAY)...
STILL BELIEVE THURSDAY AND FRIDAY WILL BE DRY...WITH UPPER RIDGING
DEVELOPING TO THE WEST...THIS SHOULD DRAG SOME SEMBLANCE OF A FRONT
THROUGH THE AREA...AND COOL US DOWN A BIT (AT LEAST AT NIGHT).
MODELS ARE KIND OF ALL OVER THE PLACE SO FOR NOW I TOOK A COMPROMISE
SOLUTION...WHICH IS NOT MUCH DIFFERENT THAN THE GOING FORECAST.
DID NOT TOUCH THE EXTENDED (SUNDAY/MONDAY)...IF WEATHER/TIME ALLOWS
I WILL LIKELY MAKE SOME TWEAKS IN THE GRIDS LATER TONIGHT.
HYDROLOGY...
TRAINING TSTMS ARE GOING TO BE A BIG THREAT TODAY...ESPECIALLY IN
LAUDERDALE AND SOUTHERN MIDDLE TN. HEAVY RAINFALL IS LIKELY...AND
SOME ISOLATED SPOTS ALREADY SAW COPIOUS RAIN WITH THE TWO SUPERCELLS
YESTERDAY. WE WILL BE CLOSELY MONITORING FLASH FLOOD POTENTIAL TODAY.
SEVERE CLIMATOLOGY...
JUST A BRIEF NOTE. OCTOBER TORNADOES ARE RARE. THE LAST WERE TWO F0
TORNADOES IN OCTOBER 2002. BEFORE THAT...WE HAVE TO GO ALL THE WAY
BACK TO 1974 TO FIND ONE. THE ONLY STRONG (F2 OR GREATER) TORNADO
OUTBREAKS IN OCTOBER WERE IN 1909 AND 1967.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 76 64 81 61 / 100 40 20 10
SHOALS 79 66 82 60 / 100 40 20 10
CULLMAN 77 66 82 62 / 100 40 20 10
FAYETTEVILLE 74 63 81 60 / 100 40 20 10
FT PAYNE 76 62 81 59 / 100 40 20 20
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...SEVERE THUNDERSTORM WATCH UNTIL 8 AM ALL COUNTIES
(ALZ001>010-016).
TN...SEVERE THUNDERSTORM WATCH UNTIL 8 AM ALL COUNTIES
(TNZ076-096-097).
&&
JE/23Hazardous weather outlook, Oct 19, 5:10 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 510 AM CDT TUE OCT 19 2004 ALZ001>010-016-TNZ076-096-097-191800- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 510 AM CDT TUE OCT 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... FOR THE REST OF THIS MORNING...A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE TENNESSEE VALLEY. IN STRONGER STORMS EXPECT WIND GUSTS UP TO 40 MPH...FREQUENT LIGHTNING...PENNY SIZE HAIL AND HEAVY RAIN WITH LOCALIZED FLOODING POSSIBLE. FOR THIS AFTERNOON AND EARLY EVENING...WITH DAYTIME HEATING... THUNDERSTORMS WILL LIKELY BECOME STRONG TO SEVERE WITH DAMAGING WINDS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS AND HEAVY RAIN. THE BEST TIME FOR SEVERE WEATHER WILL BE FROM 1 PM TO 8 PM. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND AGAIN ON SATURDAY AND SUNDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY THIS AFTERNOON. SS
In the hours before
Special weather statement, Oct 19, 5:34 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 534 AM CDT TUE OCT 19 2004 ALZ004-005-007-191130- LAWRENCE-LIMESTONE-MORGAN- 534 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL WILL MOVE ACROSS LIMESTONE...LAWRENCE...AND INTO MORGAN COUNTIES THROUGH 630 AM. THE LINE OF THUNDERSTORMS IS MOVING EAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 5:36 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 536 AM CDT TUE OCT 19 2004 ALZ009-191130- JACKSON- 536 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL WILL SINK SOUTHEASTWARD ACROSS JACKSON COUNTY THROUGH 630 AM. THE LINE OF THUNDERSTORMS IS MOVING SOUTHEAST EAST AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 5:43 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 543 AM CDT TUE OCT 19 2004 ALZ003-191145- FRANKLIN AL- 543 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT FOR A LINE OF STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...PEA SIZE HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL WILL MOVE EASTWARD ACROSS FRANKLIN COUNTY THROUGH 645 AM. THE LINE OF THUNDERSTORMS IS MOVING EAST EAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM CDT. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
Special weather statement, Oct 19, 6:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 605 AM CDT TUE OCT 19 2004 TNZ076-096-097-191200- FRANKLIN TN-LINCOLN-MOORE- 605 AM CDT TUE OCT 19 2004 THE THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED ACROSS PORTIONS OF SOUTHERN MIDDLE TENNESSEE. THEREFORE...THE FOLLOWING COUNTIES IN THE HUNTSVILLE COUNTY WARNING AREA HAVE BEEN CLEARED FROM SEVERE THUNDERSTORM WATCH 864... IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE. SHOWERS AND A FEW THUNDERSTORM WILL STILL BE POSSIBLE THROUGH THE MORNING HOURS WITH SOME LOCALLY HEAVY RAINFALL STILL POSSIBLE. THE POSSIBILITY WILL EXIST FOR RENEWED THUNDERSTORM DEVELOPMENT WEST OF THE AREA LATER TODAY WHICH MAY MOVE INTO THE AREA BY LATE IN THE AFTERNOON. THUS...THE POSSIBILITY WILL EXIST FOR ANOTHER ROUND OF STRONGER THUNDERSTORMS LATER TODAY. STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS AND WARNINGS. 09
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 9:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 50 min |
| Oct 18, 10:15 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 45 min |
| Oct 18, 10:58 PM CDT | Tornado Warning | HUN | Colbert | 47 min |
| Oct 18, 11:20 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 25 min |
| Oct 18, 11:29 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 46 min |
| Oct 19, 2:43 AM CDT | Tornado Warning | HUN | Lauderdale | 47 min |
| Oct 19, 3:19 AM CDT | Severe Thunderstorm Warning | HUN | Limestone | 41 min |
| Oct 19, 3:28 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 17 min |
| Oct 19, 4:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 49 min |
| Oct 19, 4:58 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 47 min |
| Oct 19, 5:16 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 2 hr |
| Oct 19, 6:20 AM CDT | Flash Flood Warning | HUN | Jackson | 3 hr |
| Oct 19, 6:39 AM CDT | Flash Flood Warning | HUN | Lawrence | 3 hr |
| Oct 19, 7:10 AM CDT | Flash Flood Warning | HUN | Franklin | 2 hr |
| Oct 19, 11:24 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 6 hr |
| Oct 19, 1:09 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 21 min |
| Oct 19, 1:13 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 47 min |
| Oct 19, 1:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 44 min |
| Oct 19, 1:39 PM CDT | Tornado Warning | HUN | Colbert | 36 min |
| Oct 19, 2:05 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 25 min |
| Oct 19, 2:37 PM CDT | Flash Flood Warning | HUN | Madison, Marshall, Morgan | 113 min |
| Oct 19, 5:56 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 34 min |
| Oct 19, 6:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 50 min |
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.